# SDR DALA2022070104591

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 87,631 hours, 40,820 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 FRAME FOOT 43 LH CRACK INDICATION. CORRECTIVE ACTION: COMPLIED WITH DELTA WORK CARD AMDS 5311-01239-01A. (2300667)
